Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tblaze04

accutane initial breakout

3 weeks on accutane 80mg a day. ive remained positive up till this past weekend, everything seemed to be clearing up and fading away and thats the happiest ive been in months, but over the past couple days everything is slowly coming back and im losing hope again.

just wanted to know other peoples experiences with accutanes initial breakout.

Share this post


Link to post
Share on other sites

dude dont worry about it. How long have you been on tane?

I was on 80mgs for 5 months and just finished two days ago and my acne would look way better for 2 weeks, then it would look bad, look better, look worse, and so on and so forth.

My skin looks way better just the scars now..

good luck and keep ya head up

Share this post


Link to post
Share on other sites

thanks.

when did you start noticing improvement ?

dude dont worry about it. How long have you been on tane?

I was on 80mgs for 5 months and just finished two days ago and my acne would look way better for 2 weeks, then it would look bad, look better, look worse, and so on and so forth.

My skin looks way better just the scars now..

good luck and keep ya head up

Share this post


Link to post
Share on other sites

I am on my 4th month now. 1st month was very weird. Skin got dry, pink and irritating, looking like I`m getting wrinkles. It seemed like my upper layer of skin got dry and "dead", and while top of my skin was in this state, I think it blocked the oil underneath it, and this caused some breakouts. Though somewhere in 1st month my blackheads started coming out by themselves, near nose, forehead and chest. Dont touch them, let them come off by themselves. I loved this the most :)

It will get better around 3rd month. I almost dont have active pimples. Still some unclean pores, I`d say my acne is UN-inflammed. It will get better, I promise. Stay healthy, get enough rest/sleep, drink water and moisturize and let tane do its job.

Share this post


Link to post
Share on other sites
Guest Timehealsall

i hope accutane clears you up man. Just curious, but have you gotten any scarring from tane? What about before tane? i might consider tane myself.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×